# SDR HNAA2016032100087

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,598 hours, 64,574 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator Horn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT.  SWITCHED RT ELEVATOR HORN HEAT ELEMENT TO ALTERNATE POSITION IAW MM 30-16-00. CREW GROUND RAN ACFT. OPS CHECKED GOOD. OK FOR SERVICE.
